Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016, Article ID 4275389, 8 pages
http://dx.doi.org/10.1155/2016/4275389
Research Article

A Numerical Computation of a System of Linear and Nonlinear Time Dependent Partial Differential Equations Using Reduced Differential Transform Method

Department of Applied Mathematics, School for Physical Sciences, Babasaheb Bhimrao Ambedkar University, Lucknow, Uttar Pradesh 226025, India

Received 20 April 2016; Revised 18 September 2016; Accepted 4 October 2016

Academic Editor: Davood D. Ganji

Copyright © 2016 Brajesh Kumar Singh and Mahendra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Brajesh Kumar Singh and Mahendra, “A Numerical Computation of a System of Linear and Nonlinear Time Dependent Partial Differential Equations Using Reduced Differential Transform Method,” International Journal of Differential Equations, vol. 2016, Article ID 4275389, 8 pages, 2016. https://doi.org/10.1155/2016/4275389.